# SDR P5CA2021101600396

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,643 hours, 22,550 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRETTING DAMAGE BY CHAFFING BETWEEN THE VERTICAL STABILIZER FAIRINGS AND FUSELAGE SKIN AT STA 1582 TO STA 1640 AND S-2 LH & RH.( IT WAS REWORKED PER BOEING SR# 4-5226413756 )
